Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Deviation in period cycle. Suggest?

hi my name is jimella im 20 yrs old from dec to end of feb i was getting my period on the very last day of the month i usually last 4 or 5 day. In march instead of having my period start at the very last day it came a week early it lasted 5 days. then only 4 days later i noticed spotting and the spotting lasted from april 2 -8 ...i rotate sometimes but ive never spotted before can you please let me know whats going on
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Jimella,
Thanks for posting your question here, I will try to answer it to the best of my abilities.

A woman's period may or may not be regular and in the case of women who have regular periods, there are times when it comes earlier than expected or later than expected.
This can be affected by many lifestyle changes, the most common of which is stress. So dont worry, it happens sometimes and is nothing to worry about.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor